Translator Disclaimer
September 2011 Stark units in $\mathbb{Z}_p$-extensions
Jilali Assim, Hassan Oukhaba
Funct. Approx. Comment. Math. 45(1): 105-124 (September 2011). DOI: 10.7169/facm/1317045236

Abstract

We study the connection between the projective limit $\overline{St}_\infty$ of Stark units in $\mathbb{Z}_p$-extensions and a certain Iwasawa module already appeared in the particular cases of circular units or elliptic units. This connection is used to investigate the structure of $\overline{St}_\infty$.

Citation

Download Citation

Jilali Assim. Hassan Oukhaba. "Stark units in $\mathbb{Z}_p$-extensions." Funct. Approx. Comment. Math. 45 (1) 105 - 124, September 2011. https://doi.org/10.7169/facm/1317045236

Information

Published: September 2011
First available in Project Euclid: 26 September 2011

zbMATH: 1258.11092
MathSciNet: MR2865417
Digital Object Identifier: 10.7169/facm/1317045236

Subjects:
Primary: 11R23

Rights: Copyright © 2011 Adam Mickiewicz University

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.45 • No. 1 • September 2011
Back to Top